Paola Cellini


Root systems, affine subspaces, and projections
with Mario Marietti,
Journal of Algebra 587, (2021), 310-335

Triangulations of Root Polytopes
Algebraic Combinatorics, Volume 1 (2018) no. 1, 115-145. doi : 10.5802/alco.7.

Polar Root Polytopes that are Zonotopes
with Mario Marietti,
Séminaire Lotharingien de Combinatoire, 73 (2015)

Symmetries of abelian ideals of Borel subalgebras
with P. Moseneder Frajria and P. Papi, Journal of Lie Theory 24 (2014), no. 1, 199-224.
arXiv:1301.2548 [math.RT].

Root polytopes and abelian ideals
with M. Marietti
J. Algebraic Combin. 39 (2014), no. 3, 607645
arXiv:1207.3429 [math.CO]

Root polytopes and Borel subalgebras
with M. Marietti
IMRN, 2015-12 (2015), 4392-4420
arXiv:1203.0756 [math.CO]

On the structure of Borel stable abelian subalgebras in infinitesimal symmetric spaces
with P. Möseneder Frajria, P. Papi and M. Pasquali
Selecta Math. (N.S.) 19 (2013), no. 2, 399437
arXiv:1109.4501 [math.RT]

The Ŵ-orbit of ρ, Kostant's formula for powers of the Euler product and affine Weyl groups as permutations of Z
with P. Möseneder Frajria and P. Papi
J. Pure Appl. Algebra, 208 (2007), 1103-1119.
arXiv:math/0507610 [math.RT]

Decomposition rules for conformal pairs associated to symmetric spaces and abelian subalgebrs of Z2-graded Lie algebras
with V. G. Kac, P. Möseneder Frajria, and P. Papi
Adv. Math. no. 207 (2006), 156-204

Abelian subalgebras in Z2-graded Lie algebras and affine Weyl groups
with P. Möseneder Frajria and P. Papi
Internat. Math. Res. Notices 2004 no. 43 (2004), 2281-2304
arXiv:math/0311406 [math.RT]

Abelian ideals of Borel subalgebras and affine Weyl groups
with P. Papi
Adv. Math. no. 187 (2004), 320-361
arXiv:math/0303065 [math.RT]

ad-Nilpotent ideals containing a fixed number of simple root spaces
with P. Möseneder Frajria and P. Papi
Rendiconti di Matematica, vol. 29, serie 7; p. 153-162, (2009)
arXiv:math/0401090 [math.RT]

Compatible discrete series
with P. Möseneder Frajria and P. Papi
Pacific J. of Math. 212 no. 2 (2003) 201-230
arXiv:math/0207275 [math.RT]

Ad-nilpotent ideals of a Borel subalgebra II
with P. Papi
J. Algebra 258 no. 1 (2002), 112-121.
arXiv:math/0106057 [math.RT]

Ad-nilpotent ideals of a Borel subalgebra
with P. Papi
J. Algebra 225 no. 1 (2000), 130-141.

T-increasing paths on the Bruhat graph of affine Weyl groups are self-avoiding
J. Algebra 228 no. 1 (2000), 107-118.

Algebraic hypermap morphisms
with L. Cangelmi
European J. Combin. 21 no. 1 (2000), 555-561.

A characterization of total reflection orders
Proc. Amer. Math. Soc. 128 no. 6 (2000), 1633-1639.

A root system criterion for fully commutative and short braid-avoiding elements in affine Weyl groups
with P. Papi
J. Algebraic Combin. 11 no. 1 (2000), 5-16.

Presentazione con generatori e relazioni di Pn e Bn
in P. Papi and C.Procesi, Lezioni sugli invarianti dei nodi, Quaderni dell'UMI no. 45, Pitagora Editrice, Bologna 1998.

The structure of total reflection orders in affine root systems
with P. Papi
J. Algebra 205 no. 1 (1998), 207-226, 1998.

Cyclic eulerian elements
European J. Combin. 19 no. 5 (1998), 545-552.

A representation of even permutations
with L. Cangelmi
European Journal of Combinatorics 19 no. 4 (1998), 419-422.

A general commutative descent algebra II. The case Cn
J. Algebra 175 no. 3 (1995), 1015-1026.

A general commutative descent algebra
J. Algebra 175 no. 3 (1995), 990-1014.

On the distribution of non-paracyclic groups
with M. Forti
J. Algebra 166 no. 1 (1994), 80--99.

High order elements and number of roots of unity in a finite group
Annali di Matematica Pura e Applicata CLXII (1992), 105-114.

Shape of curves and surfaces
with P. Gianni and C. Traverso
in Computer graphics and mathematics, Springer, 1992.

Algorithms for the shape of semialgebraic sets. A new approach
with P.Gianni and C. Traverso in Applied algebra, algebraic algorithms and error-correcting codes (New Orleans, LA, 1991), 1-18, Lecture Notes in Comput. Sci., 539, Springer, Berlin, 1991.